# SDR UPS02537963

- Difficulty date: March 23, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 11,730 hours, 6,378 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902865
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD FLOORBEAM CORRODED STA 1200 TOP SURFACE LBL 25 - 45.
